Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 435, NWS Springfield, MO

August 6, 2011Barry County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2011, 10:16 PM CDT for Barry County, Stone County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 10:16 PM CDT (03:16 UTC)
Expired
Aug 6, 2011, 10:42 PM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4106 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WUUS53 KSGF 070316
SVRSGF
MOC009-209-070415-
/O.NEW.KSGF.SV.W.0435.110807T0316Z-110807T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL STONE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1115 PM CDT.

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR PURDY...OR 8 MILES SOUTH OF MONETT...
  MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BUTTERFIELD...CAPE
  FAIR...ELSEY...GALENA...JENKINS...KIMBERLING CITY...MADRY...
  MCDOWELL...PLEASANT RIDGE...PONCE DE LEON...PURDY...REEDS SPRING
  AND WHEELERVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3674 9400 3692 9397 3688 9334 3683 9334
      3661 9338
TIME...MOT...LOC 0316Z 279DEG 17KT 3681 9387
WIND...HAIL 60MPH 0.75IN

$$

LINDENBERG
1 follow-up statement
196 
WWUS53 KSGF 070342
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT SAT AUG 6 2011

MOC009-209-070352-
/O.CAN.KSGF.SV.W.0435.000000T0000Z-110807T0415Z/
BARRY MO-STONE MO-
1042 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STONE AND NORTHERN
BARRY COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3674 9400 3692 9397 3688 9334 3683 9334
      3661 9338
TIME...MOT...LOC 0342Z 279DEG 17KT 3679 9372

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 9:04 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 6, 9:04 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT SAT AUG 6 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTION CONTINUES TO PERCOLATE THIS EVENING OVER FAR SOUTHERN
MISSOURI...IN THE VICINITY OF A BROAD AXIS OF SURFACE CONVERGENCE
STRETCHING FROM THE MISSOURI/ARKANSAS BOARDER WSW ACROSS CENTRAL
OKLAHOMA. THIS AREA REMAINS CHARACTERIZED BY 3000-4000 J/K OF
MLCAPE AND 30 KTS OR SO OF EFFECTIVE BULK SHEAR...AND WOULD
EXPECT TO SEE A FEW STORMS PERK UP ACROSS THE AREA AND MOVE
EAST ACROSS THE SOUTHERN CWA OVER THE NEXT COUPLE OF HOURS. EVENTUAL
BOUNDARY LAYER COOLING/INCREASE IN MLCINH SHOULD ACT TO LIMIT
CONVECTIVE COVERAGE WITH TIME BY LATE THIS EVENING.

DESPITE SOMEWHAT LIMITED COVERAGE...ANY STORMS THAT DO
DEVELOP/MOVE INTO THE CWA WILL NEED TO BE WATCHED CLOSELY FOR
DAMAGING WIND POTENTIAL. 00Z SGF SOUNDING SHOWS AN OUTSTANDING
DAMAGING WIND ENVIRONMENT ACROSS THE AREA...WITH STEEP LOW AND MID
LEVEL LAPSE RATES AND 0-3 KM THETA-E DIFFERENTIALS IN EXCESS OF
40K.

LAST AREA OF CONCERN FOR LATE TONIGHT/OVERNIGHT HOURS WILL BE
ACROSS EXTREME NORTHEASTERN PORTIONS OF THE CWA...GENERALLY NORTH
AND EAST OF A WARSAW TO SALEM LINE. SEVERAL CLUSTERS OF
STORMS/DEVELOPING MCS ACROSS THE GREATER OMAHA AREA WILL CONTINUE
TO PUSH EAST/SOUTHEAST LATE TONIGHT. ESE ORIENTED CORFIDI VECTORS
AND A RATHER LACKLUSTER LOW LEVEL JET SHOULD SERVE TO LIMIT THE
SOUTHWARD EXTENT OF THESE STORMS OVERNIGHT...BUT COULDN'T RULE OUT
A FEW CELLS CLIPPING THE EXTREME NE CWA. AS WITH THE SOUTHERN
CONVECTION...DAMAGING WINDS WOULD BE THE PRIMARY THREAT WITH ANY
ACTIVITY THAT MOVES IN OVERNIGHT.

BOXELL

&&

.DISCUSSION...
/ISSUED 245 PM CDT SAT AUG 6 2011/

HOT WEATHER IS STILL A CONCERN IN THE SHORT TERM...BUT FINALLY
ATTENTION WILL TURN TO TSTM/SEVERE WEATHER CHANCES EARLY IN THE
WEEK. COOLER TEMPERATURES LOOK TO FINALLY BE ON THE WAY.

EXTENSIVE CLOUD COVER ASSOCIATED WITH A SHORTWAVE NOW ALONG THE
KS/MO STATE LINE...KEPT TEMPERATURES DOWN TODAY...ESPECIALLY NORTH
OF I-44. THE SOUTHERN CWFA SAW THE HIGHEST AFTERNOON READINGS WITH
COUNTIES CLOSER TO THE ARKANSAS STATE LINE REACHING UP TO AROUND 100
DEGREES. WILL NEED TO WATCH CONVECTIVE TRENDS IN THE NEAR TERM
SOUTH OF THE HEAVIER CLOUD COVER WHERE INSTABILITY HAS INCREASED
AND A CONVERGENCE AXIS HAS SET UP ALONG THE AR BORDER. TSTM
DOWNBURST WINDS WOULD BE THE MAIN POTENTIAL STORM HAZARD THROUGH
EARLY/MID EVENING.

SUNDAY WILL CONTINUE TO BE HOT...BUT CLOUD COVER AND PRECIP MAKE
TEMPERATURE FORECASTS A BIT PROBLEMATIC. ANOTHER SHORTWAVE MOVING
FROM THE PLAINS TO THE MS RIVER VLY SUNDAY WILL BRING ADDITIONAL
CLOUD/RAIN/TSTM CHANCES WITH POTENTIAL THE POTENTIAL FOR AN MCS TO
MOVE ESE-SE INTO THE FORECAST AREA LATE SUNDAY NIGHT EARLY MONDAY
MORNING BEING SUPPORTED BY A VEERING LOW LEVEL JET/INFLOW.
INCREASING DEEP LAYER SHEAR WITH THE UPPER HIGH/RIDGE SOUTH OF THE
AREA WILL HELP WITH OVERALL STORM ORGANIZATION.

FOR NOW WILL KEEP THE HEAT HEADLINE AS IS THROUGH SUNDAY...BUT
NOT BEYOND GIVEN INCREASED RAIN CHANCES FOR MONDAY.

THE UPPER RIDGE AXIS OVER THE SOUTHERN CONUS WILL CONTINUE TO
RETROGRADE TO THE SOUTHWEST CONUS/NORTHERN GULF OF CA...WITH THE
OVERALL UPPER PATTERN BECOMING SOMEWHAT MORE AMPLIFIED BY MONDAY.
THIS WILL LEAVE OUR AREA IN A MORE VIGOROUS QUASI WNW UPPER FLOW
PATTERN FOR MUCH OF THE UPCOMING WEEK. THE FIRST NOTABLE SHORTWAVE
PASSAGE MON NIGHT WILL HELP DRIVE A FRONT SOUTH THROUGH THE CWFA
LEAVING THE REGION IN WNW-ESE ORIENTED BAROCLINIC ZONE FOR SEVERAL
DAYS. THE BEST CHANCES FOR RAIN LOOK TO BE LATE MONDAY NIGHT EARLY
TUESDAY WITH A POTENTIAL MCS RIDING ESE FROM THE PLAINS TO THE
MO OZARKS. BEYOND THAT...THERE ARE SOME INDICATIONS FOR ANOTHER
ROUND OF POTENTIAL STORMS SOMETIME WED-WED NIGHT-THU. HAVE GENERAL
LOW/CHC POPS FOR THAT PERIOD. TEMPERATURE LOOK TO BE COOLER
THROUGH MUCH OF THE EXTENDED TIME FRAME...WITH MAYBE JUST AN
UPTICK LATE IN THE WEEK AS THE UPPER RIDGE STARTS TO BUILD
SOMEWHAT NORTHEAST INTO PLAINS.

DSA

&&

.AVIATION...

FOR THE 00Z TAFS...STORMS DEVELOPING ALONG THE MISSOURI/ARKANSAS
BORDER AND MAY AFFECT THE BRANSON AIRPORT THROUGH 01Z THIS
EVENING.  OTHERWISE EXPECTING VFR CONDITIONS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ056>058-069>071-082-
     083-096>098-105-106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR MOZ055-066>068-
     077>081-088>095-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 6, 8:15 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT AUG 6 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
815 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  EXTREME EXCESSIVE HEAT RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING ACROSS
FAR SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS...MAINLY
SOUTH OF INTERSTATE 44. CLOUD TO GROUND LIGHTNING AND A FEW WIND
GUSTS TO 50 MPH WILL BE THE MAIN THREATS WITH THESE STORMS.

LATER TONIGHT...AREAS NORTH AND EAST OF A WARSAW TO SALEM LINE
WILL HAVE A CHANCE FOR THUNDERSTORMS AS A COMPLEX OF STORMS DROPS
SOUTHEAST ACROSS CENTRAL MISSOURI. CLOUD TO GROUND LIGHTNING...AS
WELL AS GUSTY WINDS CAN BE EXPECTED FROM THESE STORMS.

IN ADDITION TO THE THUNDERSTORM CHANCES...TEMPERATURES WILL REMAIN
ELEVATED THIS EVENING ACROSS MOST OF THE OUTLOOK AREA. HEAT
INDICES IN THE 90S CAN EXPECTED THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS MUCH
OF THE AREA ON SUNDAY. HEAT INDEX VALUES WILL RANGE FROM
100 TO 110 DEGREES ON SUNDAY WITH THE HOTTEST WEATHER EXPECTED
OVER SOUTHEAST KANSAS AND WESTERN MISSOURI.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY
THROUGH THE MIDDLE OF THE WEEK. THERE IS A RISK FOR SEVERE WEATHER
SUNDAY AND MONDAY WITH DAMAGING WIND GUSTS THE PRIMARY RISK.
ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE LATE IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Aug 6, 5:51 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             BRANSON WEST            36.70N 93.37W
08/06/2011  E0.75 INCH       STONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL.

&&

LINDENBERG
Local storm report, Aug 6, 5:57 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     KIMBERLING CITY         36.63N 93.42W
08/06/2011                   STONE              MO   EMERGENCY MNGR

            REPORT OF A BILLBOARD SNAPPED...TREE SPLIT...AND ROOF
            DAMAGE TO A BUSINESS IN THE KIMBERLING CITY AREA. POWER
            ALSO REPORTED OUT IN KIMBERLING CITY. TIME OF DAMAGE
            BETWEEN 530 PM AND 535 PM.

&&

BOXELL
Local storm report, Aug 6, 7:38 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     BRANSON WEST            36.70N 93.37W
08/06/2011                   STONE              MO   EMERGENCY MNGR

            ROOF DAMAGE TO THE WHITE OAK INN. ALSO A BILLBOARD WAS
            BLOWN OVER IN TOWN.

&&

LINDENBERG
Special weather statement, Aug 6, 8:42 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SAT AUG 6 2011

MOZ096-097-070245-
DOUGLAS MO-HOWELL MO-
842 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND NORTHERN
HOWELL COUNTIES UNTIL 945 PM CDT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF VANZANT...OR 8 MILES SOUTH OF
MOUNTAIN GROVE...MOVING EAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DRURY...MOUNTAIN VIEW...PEACE VALLEY...
POMONA...VANZANT...WHITE CHURCH AND WILLOW SPRINGS.

LAT...LON 3694 9241 3706 9236 3705 9166 3670 9169
TIME...MOT...LOC 0143Z 284DEG 27KT 3701 9226

LINDENBERG
Special weather statement, Aug 6, 9:38 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT SAT AUG 6 2011

MOZ094-095-103-070345-
CHRISTIAN MO-STONE MO-LAWRENCE MO-
938 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...NORTHERN STONE AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 1045 PM CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARIONVILLE...OR 5 MILES NORTHEAST OF
AURORA...MOVING EAST AT 20 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BILLINGS...BOAZ...BRUNER...CHADWICK...
CHRISTIAN CENTER...CLEVER...ELKHEAD...EXTREME SOUTHERN SPRINGFIELD...
FREMONT HILLS...HIGHLANDVILLE...HURLEY...KELTNER...LINDEN...
MARIONVILLE...NIXA...OLDFIELD...OZARK...SELMORE AND SPARTA.

LAT...LON 3693 9371 3710 9371 3708 9291 3684 9291
TIME...MOT...LOC 0238Z 268DEG 17KT 3702 9363

LINDENBERG
Local storm report, Aug 6, 10:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     BILLINGS                37.07N 93.55W
08/06/2011                   CHRISTIAN          MO   AMATEUR RADIO

            REPORT OF DAMAGE TO SEVERAL HOMES IN THE BILLINGS
            AREA...AS WELL AS TREE DAMAGE. POWER IS REPORTED OUT IN
            THE AREA.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:42 PM CDTSpecial Weather StatementSGFHowell63 min
Aug 6, 9:38 PM CDTSpecial Weather StatementSGFChristian67 min
Aug 6, 9:47 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone38 min
Aug 6, 9:54 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon40 min
Aug 7, 4:01 AM CDTSpecial Weather StatementSGFMaries59 min
Aug 7, 4:04 AM CDTSpecial Weather StatementSGFMiller56 min
Aug 7, 4:13 AM CDTSevere Thunderstorm WarningSGFMiller38 min
Aug 7, 4:32 AM CDTSevere Thunderstorm WarningSGFMaries58 min
Aug 7, 4:18 PM CDTSpecial Weather StatementSGFBenton, Morgan, St. Clair27 min
Aug 7, 4:41 PM CDTSevere Thunderstorm WarningSGFMorgan30 min
Aug 7, 4:46 PM CDTSevere Thunderstorm WarningSGFBenton44 min
Aug 7, 5:09 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory66 min
Aug 7, 5:14 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon20 min
Aug 7, 5:25 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan65 min
Aug 7, 5:29 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk61 min
Aug 7, 5:58 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan39 min
Aug 7, 6:03 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk57 min
Aug 7, 6:06 PM CDTSevere Thunderstorm WarningSGFWebster, Wright54 min
Aug 7, 6:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Aug 7, 6:55 PM CDTSpecial Weather StatementSGFBarry, Christian, Lawrence, Newton, Ozark, Stone and 1 more65 min
Aug 7, 6:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.